Pacific Journal of Mathematics

Some isolated subsets of infinite solvable groups.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 45, Number 1 (1973), 313-319.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947728

Mathematical Reviews number (MathSciNet)
MR0323883

Zentralblatt MATH identifier
0254.20018

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Passman, D. S. Some isolated subsets of infinite solvable groups. Pacific J. Math. 45 (1973), no. 1, 313--319. https://projecteuclid.org/euclid.pjm/1102947728


Export citation

References

  • [1] C. R. Hampton and D. S. Passman, On the semisimplicityof group rings of solvable groups, Trans. Amer. Math. Soc, 173 (1972), 289-301.
  • [2] D. S. Passman, Infinite Group Rings, Marcel Dekker, New York, 1971.
  • [3] D. S. Passman, On the semisimplicityof group rings of linear groups, Pacific. J. Math., to appear.
  • [4] A. E. Zalesskii, A semisimplicitycriteria for the group ring of a solvable group (in Russian), Doklady Akad. Nauk CCCP, to appear.